Solutions to the Identification Elliptic Problem with Elzaki Transform and Sumudu Transform

Authors

  • Ahmad Al-Hammouri Department of Mathematics, Faculty of science and Information technology, Irbid National University
  • Mohammad Almousa Department of Mathematics, Faculty of Science and Information Technology, Irbid National University, Irbid, Jordan
  • Suhaila Saidat Department of Mathematics, Faculty of Science and Information Technology, Irbid National University, Irbid, Jordan
  • Rawya Al-deiakeh Applied Science Department, Ajloun University College, Al-Balqa Applied University, Ajloun, Jordan
  • Sultan Alsaadi Mathematics Education Program, Faculty of Education and Arts, Sohar University, Sohar 311, Oman
  • Anwar Al-Momani Department of Mathematics, Faculty of Science and Information Technology, Irbid National University, Irbid, Jordan
  • Yanal Al-Shorman Department of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia

DOI:

https://doi.org/10.19139/soic-2310-5070-4649

Keywords:

Source identification problem, Elzaki transform, Sumudu transform, Elliptic Equation

Abstract

In this article, the Sumudu and Elzaki transforms for solving the source identification problem for partial differential equations are presented. Several properties of these transforms are reviewed and examined. Application of the Elzaki transform to obtain the solution for the identification elliptic problem is provided. In addition, the solution of the identification elliptic problem with Sumudu transform is given.

Downloads

Published

2026-10-22

How to Cite

Al-Hammouri, A., Almousa, M., Saidat, S., Al-deiakeh, R., Alsaadi, S., Al-Momani, A., & Al-Shorman, Y. (2026). Solutions to the Identification Elliptic Problem with Elzaki Transform and Sumudu Transform. Statistics, Optimization & Information Computing, 16(6), 5685–5694. https://doi.org/10.19139/soic-2310-5070-4649

Issue

Section

Research Articles